Journal of


  (Formerly Journal of the Czech Geological Society)

< previous | issue | next >
Received: 11 August 2022
Accepted: 17 April 2023
Online: 13 December 2023
H. Editor: V. Janoušek
  full text (PDF, 5.84 MB)
Export to RIS
Export to BibTeX
Export to Mendeley

Original paper

Hans K. Schønwandt, Gregory B. Barnes, Thomas Ulrich

Perthite in nepheline syenite from the kakortokite unit in the Ilímaussaq Complex, south Greenland

Journal of Geosciences, volume 68 (2023), issue 3, 203 - 211


  Abstract References Supplementary material Affiliations

Article supplementary material:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2022): 0.826

IF (WoS, 2022): 1.4

5 YEAR IF (WoS, 2022): 1.8

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943